# SDR DLM11030250

- Difficulty date: March 16, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,046 hours, 5,995 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR BY 4L AND R DOOR NO SMOKE OR OTHER ABNORMAL INDICATIONS.  FOUND ODOR SMOKE FROM COFFEEMAKERS.  REPLACED SAME.
